# SDR DHL2003873015

- Difficulty date: October 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 57155835501
- Part serial: H052462
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION DEPARTURE DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, COULD NOT GET THE LIGHT TO GO OUT.  DEFERRED PER MEL 32-16-2 DMI 14603 PLACARD INSTALLED CAT-A.  REFERENCE DMI NR 14603 AFTER GEAR RETRACTION DOOR LATCHED LIGHT REMAINED ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE COULD NOT GET THE LIGHT TO GO OUT.  REMOVED AND REPLACED LEFT-HAND MAIN GEAR DOOR ACTUATING ASSEMBLY IAW DC8 M/M 32-32-7.  THIS CLEARS DMI 14603.
